MathSciNet Relay Station
MathSciNet bibliographic data
MR416884 02F30 (06A20)
Eršov, Ju. L. The upper semilattice of numerations of a finite set. (Russian) Algebra i Logika 14 (1975), no. 3, 258–284, 368.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement